# SDR MEX2002300

- Difficulty date: September 17, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N804AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26271
- System (JASC): 7921 · Engine Oil Cooler
- Part: Warning System
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS CONSEQUENCE OF THE LIGHT (OIL FILTER CLOGGING) TURNED ON DURING LT ENGINE STARTING.  TECH PERFORMED AN ERASER PROCEDURE AND THE ENGINES WERE STARTED AGAIN, MESSAGE DID NOT APPEAR AGAIN AND PARAMETERS WERE, OK.
